I didn't technically have sex since my partner only penetrated me 3 times without a condom before I told him to stop. This happened on June 25th and my period was expected a few days later during the week. The next day I took take action and then read some reviews saying that it doesn't work. So the day after that I went back and took Plan B 48 hours after having sex. It's now been a week since I had sex and haven't really felt any symptoms of the contraceptives working. I have had some thicker white discharge, but I am not sure whether it's me actually being pregnant, the contraceptive working, or my period about to start.
You did have sex. That counts as having sexual intercourse.
Plan B & Take Action are the same thing. What you've done is combine two huge doses of artificial hormone. One of those doses is a huge dose for your body to deal with. There's no studies done on taking the overdose that you took. Your periods could be irregular for weeks or months. You could get spotting, bleeding or no periods at all. You could get lots of hormonal symptoms until things settle down & your body clears out all the chemicals.
If your periods are usually regular, then you would not have been fertile when you had sex, anyway. Not within a few days of your period.
Do some learning about how a woman's menstrual cycle & fertility works. It could save you a lot of stress in future. You can find lots about when a woman is fertile; at what point of her menstrual cycle.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Jul 2016 • 1 answer
I had sex and the condom broke, then I took plan b two days later now my period is late.i'm worried?
Updated 29 Aug 2017 • 1 answer
Updated 3 Mar 2018 • 1 answer
Updated 27 Apr 2018 • 1 answer
Updated 8 Sep 2018 • 1 answer